# SDR SWAA2023061645716

- Difficulty date: May 4, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAIL EDGE RIB WBL 201.90 HAS AFT EDGE FITTING ANGLE CRACKED. 8-38<[01] REMOVED AND REPLACED NEW ANGLE FITTING AT LT WING TRAIL EDGE RIB AS PER REF B737 SRM 51-40-02-0G-0;[02] VERIFIED WORK PERFORMED.
